# SDR USAA2011102700009

- Difficulty date: October 7, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 86,460 hours, 15,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310080A
- Part serial: 000651
- Condition: Delaminated
- Location: Te Flap
- Part time: 71,991 hours, 12,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - DELAMINATION ON RIGHT WING OUTBOARD FLAP BOTTOM SKIN AT WS 815.5.  REPAIRED RIGHT WING OUTBOARD FLAP BOTTOM SKIN AT WS 815.5 IAW B767 SRM 51-70-17-0G FIGURE 10.
